# SDR SWIA202157428

- Difficulty date: March 19, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL CORRODED AT FS349 (MARKED)    (C-CHECK RO 4/4/2021)    PERFORMED SPLICE REPAIR TO RH FLOOR SILL AT FS349 - FS359 REF MHIRJ REO 670-53-21-1985 REV -- DATED 2021-03-26. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED
